# SDR REXA2017122301286

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 22,020 hours, 14,754 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SMOKE DETECTOR WILL NOT TEST.  OPS CHECKED ADJUSTMENT FOR FWD LAVATORY SMOKE DETECTOR COMPLEDTED IAW AMM 26-10-00. OK FOR SERVICE.
